Remefemin

LouNovember 12, 2001

Good Morning Ladies

I was just wondering if anyone out there was taking Remefemin and Fosamax or Evista? I would really appreciate any experiences you may have had. Thanks Lou

Thank you for reporting this comment. Undo
juneplum_hotmail_com

Hi Lou,
When I started in this 'stage' of my life, my doc first recommended remefemin. I took it for a short while consistently but found no relief. To be fair, I then began taking it inconsistently because I think I needed more help that remefemin could provide. I just didn't see or feel a difference. I am now on very low dosage of HRT and am trying to find a natural alternative to this. I am now feeling much better and function almost normally.
I spoke to an acquaintance of mine recently. She takes Evista and thinks it is effective. She goes off it once per month for about 7 days and says she notices the difference immediately. I have not considered evista since it contains soy.
Please let us know when you find a natural alternative which is effective. In the meantime, I am reading books on the subject.

    Bookmark   November 15, 2001 at 11:02PM
Thank you for reporting this comment. Undo
ljogg_mindspring_com

Thanks, June
I was on a low dose of HRT, taking FemHRT every other day
but after being on HRT for 5 1/2 years my doctor and I decided that I should get off of it. I have been on Remefemin for about one week and so far so good, and except
that at times I feel a little jittery, I am doing well.
I do have to take something for my bones now because I have some bone loss and once you stop HRT; the loss of bone can escalate...so I am going to try Fosamax for a while. We both decided against Evista because of the risk of blood clots. There does not seem to be any natural form of HRT that is safe.
Even if estrogen/progesterone are from natural sources they can still cause problems with your thyroid and can also
create a risk for cancer. Maybe someday, they will find something that will be good for all of us. Take care. Lou

    Bookmark   November 16, 2001 at 9:12AM
Thank you for reporting this comment. Undo
leighkeel_yahoo_com

Evista does not "contain soy." It is a selective estrogen receptor modulator or SERM. It is approved to "prevent" and "treat" osteoporosis in fully menopausal women. It has been linked to ovarian tumors both benign and malignant in rodents and in at least one in vitro study. It also causes hot flashes, and vaginal dryness, and increases risk of blot clots.

    Bookmark   November 16, 2001 at 9:15AM
Sign Up to comment
More Discussions
Ten months w/o a period, then WHAM! It's baaaack! Grrrrr
I thought SURE I was gonna get my menopause badge in...
sooz
Anyone got relief for palpitations?
Hi everyone. I'm 52 and I've been going thru menopause...
grandmapoo
Complete identity crisis with my body
Hi Ladies, I am now 58. Had my last period at 52 1/2....
garule
Cramping, but no periods
I'm just wondering if this is a common part of entering...
dee_can1
Excessive burping and fluttering....
lately, starting after I exercise....has anyone else...
ballysharon
© 2015 Houzz Inc. Houzz® The new way to design your home™